# SDR RRXA000406

- Difficulty date: January 6, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- Aircraft time: 66,961 hours, 42,214 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO SKIN AT STA 1160 AND 1140 AND LONGERON 36.  DAMAGE EXCEEDED LIMITATIONS IAW DC8 SRM.  REMOVED CORROSION DAMAGE, OUT OF LIMITS IAW EA PD-08-53-007.  TREATED AREA IAW DC8 SRM 51-1-8, REPLACED DOUBLER IAW DC8 SRM 53-2-0 FIG 1F AND EAPD08-03-53-007.  CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.
